Alert archive / North Dakota / Wind Advisories in 2007

Wind Advisory 11, NWS Grand Forks, ND

June 18, 200713 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this wind advisory at Jun 18, 2007, 5:00 AM CDT for 13 counties in Minnesota; 17 counties in North Dakota. It took effect at Jun 18, 2007, 12:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2007, 5:00 AM CDT (10:00 UTC)
In effect from
Jun 18, 2007, 12:00 PM CDT
Expired
Jun 18, 2007, 9:00 PM CDT
In force
9 hr
Issued by
NWS Grand Forks, ND
All 30 counties

Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 9 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2169 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KFGF 181000
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
500 AM CDT MON JUN 18 2007

...WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING...

.LOW PRESSURE NEAR LAKE WINNIPEG WILL INTENSIFY AND CREATE GUSTY
WINDS ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA. THE LOW
PRESSURE SYSTEM WILL SLOWLY MOVE INTO NORTHERN ONTARIO BY THIS
EVENING.

MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-190200-
/O.NEW.KFGF.WI.Y.0011.070618T1700Z-070619T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-
STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...
ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...
GWINNER...WAHPETON...ADAMS
500 AM CDT MON JUN 18 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. 

WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON. WEST WINDS WILL
INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. THE WIND
WILL INCREASE BY LATE MORNING AND SHOULD DIMINISH AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

HOPPES
2 follow-up statements
000 
WWUS73 KFGF 182052
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
352 PM CDT MON JUN 18 2007

...WINDY CONDITIONS TO CONTINUE INTO THE EVENING HOURS...

.LOW PRESSURE OVER SOUTHERN MANITOBA WILL CONTINUE BRING STRONG
WINDS INTO THE EVENING HOURS. AS THE LOW DEPARTS THE REGION LATER
TONIGHT WINDS WILL SUBSIDE.

MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-190200-
/O.CON.KFGF.WI.Y.0011.000000T0000Z-070619T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-
STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...
ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...
GWINNER...WAHPETON...ADAMS
352 PM CDT MON JUN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

WINDY CONDITIONS WILL CONTINUE INTO THE EVENING HOURS. WEST WINDS
OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH MID EVENING.
THE WIND SHOULD DIMINISH AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
VOELKER
000 
WWUS73 KFGF 190201
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
901 PM CDT MON JUN 18 2007

...WEST WINDS TO DIMINISH OVERNIGHT...

MNZ001>005-007-008-013>015-022-027-029>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-190315-
/O.EXP.KFGF.WI.Y.0011.000000T0000Z-070619T0200Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-
STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN...
DETROIT LAKES...BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...
ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...FARGO...LISBON...
GWINNER...WAHPETON...ADAMS
901 PM CDT MON JUN 18 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS WILL SLOWLY
DIMINISH AFTER SUNSET AND BE IN THE 10 TO 20 MPH RANGE OVERNIGHT.



$$

DTR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Jun 18, 4:30 AM CDT, 30 minutes earlier.

Area forecast discussion, Jun 18, 4:30 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
430 AM CDT MON JUN 18 2007

.SHORT TERM...
UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHWEST SK WILL MOVE ACROSS
SOUTHERN CANADA TODAY. COLD AIR ALOFT WILL ALLOW FOR AFTERNOON AND
EVENING CONVECTION ACROSS THE NORTHERN VALLEY. FOG LOOP SHOWING WRAP
AROUND OVER SK AND EASTERN MT WITH UPPER LOW. CONVECTION ACROSS SD
WAS SPREADING MID AND HIGH CLOUDS NORTHWARD. GOOD PRESSURE GRADIENT
AND ADIABATIC LAPSE RATE EXPECTED OVER THE REGION AND ALOOW FOR GOOD
MIX DOWN. WILL ISSUE A WIND ADVISORY FOR THIS AFTERNOON AND EVENING

.LONG TERM...
TEMPS TWEAKED.

.AVIATION...
IFR CIGS ALONG THE NORTHERN VALLEY WILL MOVE EAST TODAY. ELSEWHERE
CIGS WERE VFR.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
NDZ006>008-014>016-024-026>030-038-039-049-052>054.

MN...WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     MNZ001>005-007-008-013>015-022-027-029>031-040.

&&

HOPPES
Hazardous weather outlook, Jun 17, 5:24 AM CDT, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
524 AM CDT SUN JUN 17 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
524 AM CDT SUN JUN 17 2007

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL
MINNESOTA. STRONG TO SEVERE THUNDERSTORMS WILL OCCUR THIS MORNING
ALONG AND NORTH OF INTERSTATE 94 THROUGH 10 AM. THEREAFTER...THE
FOCUS FOR STORMS WILL DEVELOP ONCE AGAIN LATE THIS AFTERNOON AND
THIS EVENING...MAINLY AFTER 6 PM. THE MAIN THREAT WILL BE LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES. IN ADDITION...HEAVY
RAINFALL IS ALSO POSSIBLE...WHICH MAY CAUSE LOCALIZED FLOODING.

RIVERINE FLOODING WILL CONTINUE IN THE RED RIVER VALLEY FROM OSLO
AND POINTS SOUTH...AND ON TRIBUTARIES OF THE RED RIVER IN
MINNESOTA FROM RECENT HEAVY RAIN. ADDITIONAL RAINFALL THROUGH THIS
WEEKEND WILL LIKELY INCREASE INFLOWS INTO THE RIVER SYSTEM...AND
ADD TO THE FLOODING CONCERNS. STAY TUNED TO LATER STATEMENTS...AND
REFER TO THE LATEST HYDROLOGIC PRODUCTS ISSUED BY THE NATIONAL
WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

DK

In the hours before

Local storm report, Jun 18, 12:56 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1256 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     4 E MILNOR              46.26N 97.37W
06/17/2007                   SARGENT            ND   LAW ENFORCEMENT

            TREES UPROOTED...LARGE ENOUGH WHERE HE COULD NOT GET HIS
            ARMS AROUND THE TRUNK. ALSO BRANCHES LARGER THAN BEACH
            BALLS BROKEN OFF TREES.

&&

KRAMLICH
Local storm report, Jun 18, 12:57 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1257 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          CROOKSTON               47.77N 96.61W
06/17/2007                   POLK               MN   EMERGENCY MNGR

            DEBRIS REPORTED ON SOUTHERN EDGE OF CROOKSTON.

0411 PM     TORNADO          2 W CROOKSTON           47.77N 96.65W
06/17/2007                   POLK               MN   EMERGENCY MNGR

            2 MI WEST OF CROOKSTON ON CTY ROAD 9 TOUCHDOWN WITH
            DEBRIS REPORTED.

0412 PM     TORNADO          2 SW CROOKSTON          47.75N 96.64W
06/17/2007                   POLK               MN   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED TOUCHDOWN WITH DEBRIS.

0807 PM     HAIL             4 E WEBSTER             48.28N 98.79W
06/17/2007  E0.75 INCH       RAMSEY             ND   PUBLIC

0919 PM     FUNNEL CLOUD     3 SW HANNAFORD          47.28N 98.23W
06/17/2007                   GRIGGS             ND   PUBLIC

            FUNNEL CLOUDS REPORTED FOMRING AND THEN QUICKLY
            DISSIPATING 3 SW OF HANNAFORD.

0944 PM     HAIL             2 SW LANKIN             48.29N 97.95W
06/17/2007  E0.75 INCH       WALSH              ND   TRAINED SPOTTER

0958 PM     HAIL             2 SW LANKIN             48.29N 97.95W
06/17/2007  E0.75 INCH       WALSH              ND   TRAINED SPOTTER

0958 PM     HAIL             LANKIN                  48.31N 97.92W
06/17/2007  M1.00 INCH       WALSH              ND   TRAINED SPOTTER

1025 PM     HAIL             3 ESE FINLEY            47.49N 97.78W
06/17/2007  E0.75 INCH       STEELE             ND   PUBLIC

1105 PM     TSTM WND DMG     4 E MILNOR              46.26N 97.37W
06/17/2007                   SARGENT            ND   LAW ENFORCEMENT

            SEVERAL LARGE TREES BLOWN DOWN ON FARMSTEAD.

1135 PM     TSTM WND GST     1 W HICKSON             46.67N 96.83W
06/17/2007  M61.00 MPH       CASS               ND   STORM CHASER

1137 PM     TSTM WND GST     2 N FARGO               46.91N 96.82W
06/17/2007  M63.00 MPH       CASS               ND   ASOS

            MEASURED 55 KNOTS AT FARGO HECTOR AIRPORT ASOS.

1142 PM     TSTM WND GST     5 ESE MOORHEAD          46.84N 96.66W
06/17/2007  M72.00 MPH       CLAY               MN   MESONET

            PEAK WIND MEASURED AT MNDOT RWIS WIND SENSOR NORTH OF THE
            MOORHEAD AIRPORT ON INTERSTATE 94.

1142 PM     TSTM WND DMG     FARGO                   46.88N 96.82W
06/17/2007                   CASS               ND   LAW ENFORCEMENT

            PUBLIC REPORTS OF LARGE TREE BRANCHES BROKEN DOWN.

1147 PM     TSTM WND DMG     1 SW KELSO              47.31N 97.04W
06/17/2007                   TRAILL             ND   LAW ENFORCEMENT

            SEMI TOWING TWO TRAILERS AT MILE MARKER 97 ON I-29 HAD
            THE SECOND TRAILER IT WAS TOWING BLOWN ON ITS SIDE INTO
            THE MEDIAN BY STRAIGHT LINE WINDS.

1150 PM     TSTM WND DMG     WYNDMERE                46.26N 97.13W
06/17/2007                   RICHLAND           ND   LAW ENFORCEMENT

            TREE DOWN IN WYNDMERE...FELL ON POWER LINES

1154 PM     TSTM WND DMG     MOORHEAD                46.86N 96.76W
06/17/2007                   CLAY               MN   LAW ENFORCEMENT

            POWER OUTAGES IN MOORHEAD DUE TO DAMAGING WINDS.

1220 AM     TSTM WND GST     3 SSE MAHNOMEN          47.27N 95.94W
06/18/2007  M60.00 MPH       MAHNOMEN           MN   MESONET

            PEAK WIND REPORTED BY MNDOT RWIS WIND SENSOR ON HWY 59.

1228 AM     TSTM WND GST     6 N ERSKINE             47.75N 96.01W
06/18/2007  M73.00 MPH       POLK               MN   MESONET

            73 MPH GUST MEASURED AT MNDOT RWIS SITE ON HWY 59.

1229 AM     TSTM WND GST     3 S BROOKS              47.77N 96.00W
06/18/2007  M73.00 MPH       RED LAKE           MN   MESONET

            73 MPH MEASURED AT MNDOT RWIS SITE ON HWY 59.

1236 AM     TSTM WND GST     FOSSTON                 47.58N 95.75W
06/18/2007  E60.00 MPH       POLK               MN   LAW ENFORCEMENT

&&

GGUST
Local storm report, Jun 18, 1:00 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
100 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TSTM WND GST     3 ESE LAKE PARK         46.87N 96.04W
06/18/2007  M63 MPH          BECKER             MN   MESONET

            PEAK WIND REPORTED AT MNDOT RWIS WIND SENSOR ON HWY 10.

&&

GGUST
Local storm report, Jun 18, 1:01 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
101 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     9 E FERTILE             47.53N 96.10W
06/18/2007                   POLK               MN   TRAINED SPOTTER

            SPOTTER ESTIMATED WIND TO BE AT LEAST 55MPH. SNAPPED AN
            8FT TALL 10IN DIAMETER TREE...BLEW TRAMPOLINE 50-60FT
            AWAY AND TIPPED OVER METAL CITY DUMPSTER.

&&

KRAMLICH
Local storm report, Jun 18, 1:07 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
107 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     4 SW DETROIT LAKES      46.77N 95.90W
06/18/2007                   BECKER             MN   TRAINED SPOTTER

            SEVERAL 10 TO 12 INCH DIAMETER TREES DOWN NEAR LAKE
            SALLIE. WINDS ESTIMATED IN EXCESS OF 60 MPH BY
            EXPERIENCED BROADCAST METEOROLOGIST.

&&

GGUST
Local storm report, Jun 18, 1:29 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
129 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     FLASH FLOOD      4 SSE FINLEY            47.46N 97.80W
06/18/2007                   STEELE             ND   LAW ENFORCEMENT

            SHERIFF REPORTS TOWNSHIP BRIDGE UNDER WATER. ALSO WATER
            FLOWING OVER STATE HWY 32...ABOUT 4 MILES SOUTH OF
            FINLEY. LOCAL RAIN GAUGES MEASURED 2 TO 3 INCHES OF RAIN
            IN PAST 8 HOURS TO SOUTH AND SOUTHWEST OF FINLEY IN
            GREENVIEW AND EASTIN TOWNSHIPS.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 11:28 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin62 min
Jun 17, 11:52 PM CDTSevere Thunderstorm WarningFGFBecker, Mahnomen, Norman, Otter Tail53 min
Jun 18, 12:10 AM CDTSevere Thunderstorm WarningFGFPolk, Red Lake65 min
Jun 18, 12:45 AM CDTSevere Thunderstorm WarningFGFClearwater60 min
Jun 18, 12:46 AM CDTSevere Thunderstorm WarningFGFPennington59 min
Jun 18, 1:09 AM CDTSevere Thunderstorm WarningFGFBeltrami, Hubbard66 min
Jun 17, 8:00 PM CDTSevere Thunderstorm WarningFGFRamsey45 min
Jun 17, 9:25 PM CDTSevere Thunderstorm WarningFGFBarnes, Griggs46 min
Jun 17, 9:31 PM CDTSevere Thunderstorm WarningFGFNelson, Walsh59 min
Jun 17, 9:35 PM CDTTornado WarningFGFNelson, Walsh43 min
Jun 17, 9:55 PM CDTSevere Thunderstorm WarningFGFBenson65 min
Jun 17, 10:06 PM CDTTornado WarningFGFBenson35 min
Jun 17, 10:13 PM CDTSevere Thunderstorm WarningFGFSteele40 min
Jun 17, 10:14 PM CDTFlash Flood WarningFGFBarnes, Griggs, Steele9 hr
Jun 17, 10:28 PM CDTSevere Thunderstorm WarningFGFRamsey40 min

Nearby

Wind Advisories in North Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.